# SDR SIMA2020031110003

- Difficulty date: February 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 32,008 hours, 30,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINUM CORSSBEAM AT FR 20 AND FR 24 CORRODED-C/A-ALUMINIUM CROSSBEAM AT FR 24 COVER ON WC 53-2241 AT FR 20 ALUMINIUM CROSS BEAM BLENDED OUT OF LIMIT PART REPLACED (WITH PN: EPNEM53EP-1284-01) AND INSTALLED AS PER ETN-EM-53-139 AND SRM 51-40-02
